# SDR ASAA0540539

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813109
- Condition: Gouged
- Location: Fs 320-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SEAT TRACK AT WL 208, RBL 45 HAS MECHANICAL DAMAGE AT BS 520 AND 540.  SEAT TRACK AT WL 208, RBL 45 GOUGED 1 INCH BY 1 INCH BY 40 INCH OUT OF LIMITS.  REPAIRED TRACK PER SRM 53-00-52 PAGE 201 FIGURE 21.  (M)
